MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT30018UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: there was bunching evident on the dislodged stent.Two of the mid stent wraps were pinched and flattened.Crimp impressions were visible on the exposed balloon surface.There was deformation to the distal tip.Kinks were visible on the distal shaft.Image review: one photograph was received by the account, capturing part of the integrity 3.0 x 18 mm delivery system and the dislodged stent.There appears to be deformation to the dislodged stent.(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use an integrity stent to treat a distal saphenous vein graft.It was reported that no damage was noted to the device packaging.No issues were encountered when removing the devices from the hoop/tray.The device was inspected with no issues noted.During the procedure, it was reported that the stent dislodged during delivery to/at the lesion.The dislodged stent was removed with a snare successfully.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6401975
Report Number9612164-2017-00269
Device Sequence Number10976181
Product Code MAF
UDI-Device Identifier00613994798503
UDI-Public00613994798503
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2018
Device Catalogue NumberINT30018UX
Device Lot Number0008373621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;